MathSciNet Relay Station
MathSciNet bibliographic data
MR145574 (26 #3104) 60.30 (60.40)
Gladyšev, E. G. A new limit theorem for stochastic processes with Gaussian increments. (Russian) Teor. Verojatnost. i Primenen 6 1961 57–66.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement